# SDR DHL9871729C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FWD CARGO COMPT CEILING CENTER SUPPORT CHANNEL AT STA 680 BROKEN.  INSTALLED DOUBLER PER SRM 51-40-2, 6 BY 3.5, N/R 3153.
